ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On Adaptive Control of Infinite Dimensional Systems

Sivaramakumar, GR and Rajgopal, K (1992) On Adaptive Control of Infinite Dimensional Systems. In: 31st IEEE Conference on Decision and Control, 1992, 16-18 December, Tucson,Artzona, vol.4, 3519-3520.


Download (252kB)


The problem of Self tuning contol of a class of linear infinite dimensional systems is considered. A method is presented to design a stabilising finite dimensional discrete time compensator for a known infinite dimensional system. To reduce the error in the parameter estimates due to unmodeled dynamics. an adaptive low pass filter is proposed to be used prior to the parameter estimator and conditions m presented for stable operation. The global stability is also discussed.

Item Type: Conference Paper
Publisher: IEEE
Additional Information: Copyright 1990 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 27 May 2006
Last Modified: 19 Sep 2010 04:27
URI: http://eprints.iisc.ac.in/id/eprint/7010

Actions (login required)

View Item View Item